Thanks, Helen. I hope I find a doc too. I've been putting it off because of financial issues. I have insurance but there is that deductible, and even though I had an MRI in 2008 they will probably want to do another one.
current weight: 236.2
Fitness Minutes: (104,256) Posts: 11,089 12/18/11 7:43 P
I do not have your answer.....but I am looking forward to seeing the replies from the wise SP team members!
In GOD We Trust Choose To Lose "If you are going to win any battle you have to do one thing. You have to make the mind run the body. Never let the body let the body tell the mind what to do. The body will always give up. It is always tired in the morning, noon and night. But the body is never tired if the mind is not tired." -General George S Patton, U.S.Army, 1912 Olympian
I take a medication called Diclofenac Sodium, which is the generic for Voltaren. It's an NSAID which does help a lot, BUT, there is the sodium in it. When I keep my dose low, twice a day, I'm ok on it, but if my back acts up badly and I have to go to 3 doses a day I really retain water.
Does anyone else have back and/or arthritis problems and have a suggestion about a decent med that won't cause water retention? I relocated and haven't found a new back doc to ask the question. My endocrinologist has been authorizing refills on this prescription, but I don't want to ask him about other meds.
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.